Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Chronic headaches causing bulgy necks, weakness and numbness in arms. MRI, MRA of brain and neck with carpal tunnel test normal. No relief with Flexiril, pressure point injections. What can be done?

I am 29 years old and have had headaches all my life. I recently went to a neurologist that first tried to put me on flexiril and ibuprofen 3 times a day, well that didn t work. Then he did the pressure point injections and that made it worse. But he doesn t seem to listen when I tell him that anytime I get a headache the back-right side of my neck bulges. Recently, accompanying the headaches has been weakness and numbness in my arms. They did an MRI and MRA of my brain and neck and everything was normal, I had a carpal tunnel test for my arms and that came out normal. Please help, they are getting worse and more frequent. Recently there has been some smell sensitivities, light sensitivities, sleepiness and confusion...
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Since the investigations (MRI and MRA ) are normal, I feel that you are not having any serious illness .Chronic headaches which are not responding to conventional treatment may respond to drugs such as amitriptyline .Further, they can also reduce your anxiety , depression and will produce good sleep when taken at bedtime .Therefore i opine that tablet amitriptyline may be prescribed to you .
Answered: Sun, 6 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor